Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 26, 2011, 2:53 AM CDT for 5 counties in South Dakota. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 2:53 AM CDT (07:53 UTC)
- Expired
- Jun 26, 2011, 3:20 AM CDT
- In force
- 27 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clark County, SD, Codington County, SD, Day County, SD, Grant County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 89 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:01 AM CDT | HAIL 1.75 | 5 Ssw Crocker, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
672 WUUS53 KABR 260753 SVRABR SDC025-029-037-051-115-260830- /O.NEW.KABR.SV.W.0063.110626T0753Z-110626T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 253 AM CDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLARK COUNTY IN NORTHEAST SOUTH DAKOTA... NORTHERN CODINGTON COUNTY IN NORTHEAST SOUTH DAKOTA... SOUTHEASTERN DAY COUNTY IN NORTHEAST SOUTH DAKOTA... WEST CENTRAL GRANT COUNTY IN NORTHEAST SOUTH DAKOTA... EAST CENTRAL SPINK COUNTY IN NORTHEAST SOUTH DAKOTA... * UNTIL 330 AM CDT * AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR TURTON...OR 17 MILES NORTHWEST OF CLARK... MOVING EAST AT 85 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CROCKER AROUND 300 AM CDT... BRADLEY AROUND 305 AM CDT... WALLACE AROUND 310 AM CDT... FLORENCE AROUND 315 AM CDT... SOUTH SHORE AROUND 325 AM CDT... THIS WARNING INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 190 AND 204. THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 371 AND 372. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. && LAT...LON 4529 9695 4507 9688 4493 9801 4510 9807 TIME...MOT...LOC 0753Z 257DEG 73KT 4503 9791 WIND...HAIL <50MPH 1.00IN $$ CHURCH
2 follow-up statements
159 WUUS53 KABR 260757 CCA SVRABR SDC025-029-037-051-115-260830- /O.COR.KABR.SV.W.0063.110626T0753Z-110626T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING...CORRECTED NATIONAL WEATHER SERVICE ABERDEEN SD 253 AM CDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLARK COUNTY IN NORTHEAST SOUTH DAKOTA... NORTHERN CODINGTON COUNTY IN NORTHEAST SOUTH DAKOTA... SOUTHEASTERN DAY COUNTY IN NORTHEAST SOUTH DAKOTA... WEST CENTRAL GRANT COUNTY IN NORTHEAST SOUTH DAKOTA... EAST CENTRAL SPINK COUNTY IN NORTHEAST SOUTH DAKOTA... * UNTIL 330 AM CDT * AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTH OF RAYMOND...OR 13 MILES NORTHWEST OF CLARK...MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CROCKER AROUND 300 AM CDT... BRADLEY AROUND 315 AM CDT... WALLACE AROUND 325 AM CDT... FLORENCE AROUND 330 AM CDT... THIS WARNING INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 190 AND 204. THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 371 AND 372. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. && LAT...LON 4529 9695 4507 9688 4493 9801 4510 9807 TIME...MOT...LOC 0753Z 274DEG 31KT 4498 9790 WIND...HAIL <50MPH 1.00IN $$
600 WWUS53 KABR 260820 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 320 AM CDT SUN JUN 26 2011 SDC025-029-037-051-115-260830- /O.CAN.KABR.SV.W.0063.000000T0000Z-110626T0830Z/ SPINK SD-GRANT SD-DAY SD-CODINGTON SD-CLARK SD- 320 AM CDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARK...NORTHERN CODINGTON...SOUTHEASTERN DAY...WEST CENTRAL GRANT AND EAST CENTRAL SPINK COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4529 9695 4507 9688 4493 9801 4510 9807 TIME...MOT...LOC 0820Z 274DEG 31KT 4496 9757 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:51 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 26, 12:51 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1251 AM CDT SUN JUN 26 2011
.UPDATE...
SEVERE THUNDERSTORM WATCH 552 HAS BEEN EXTENDED IN TIME AND
COVERAGE UNTIL 3 AM CDT...FOR SULLY AND HUGHES COUNTIES AS WELL AS
POTTER...FAULK...HYDE...HAND AND BUFFALO COUNTIES. STANLEY...JONES
AND LYMAN COUNTIES HAVE BEEN REMOVED FROM THE WATCH.
STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS ARE MOVING THROUGH
CENTRAL SOUTH DAKOTA...WITH ADDITIONAL SPOTTY COVERAGE OF STORMS
MOVING SLOWLY TOWARD NORTH CENTRAL SOUTH DAKOTA. THUNDERSTORMS
HAVE A 20 TO 30 KNOT LOW LEVEL JET AT 850HPA AND PLENTY OF LOW
LEVEL MOISTURE TO WORK WITH...SO SHOULD BE WATCHING CONVECTION
SPREAD NORTH AND EAST FOR SEVERAL MORE HOURS EARLY THIS MORNING.
UPDATED GRIDS/TEXT PRODUCTS SENT.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
THE POTENTIAL FOR SEVERE STORMS TONIGHT THROUGH SUNDAY NIGHT WILL
BE THE MAIN FORECAST CHALLENGE. A SECONDARY CHALLENGE WILL BE
LOCALLY HEAVY RAINFALL ON SUNDAY WHICH MAY LEAD TO POSSIBLE
FLASH FLOODING.
THERE ARE TWO LOCATIONS FOR CONVECTIVE DEVELOPMENT TONIGHT. THE
FIRST LOCATION IS OVER THE BLACK HILLS AND THE PANHANDLE OF
NEBRASKA. SOME CONVECTIVE ALLOWING MODELS ARE SUGGESTING
THUNDERSTORMS WILL DEVELOP OVER THE BLACK HILLS SOMETIME AFTER
21Z. THESE THUNDERSTORMS MAY GROW INTO A MCS AS THEY TRACK ESE
ACROSS SOUTHERN SOUTH DAKOTA. BECAUSE OF LAST NIGHTS
CONVECTION...ONE HOUR FLASH FLOOD GUIDANCE IN THE SW CWA IS AROUND
1 INCH. DUE TO THE POSSIBILITY OF THUNDERSTORMS EXCEEDING THE ONE
HOUR FF GUIDANCE...DECIDED TO ISSUE A FLASH FLOOD WATCH FOR ALL
COUNTIES ALONG AND WEST OF THE JAMES RIVER VALLEY BEGINNING AT 6Z.
THE SECOND AREA OF CONVECTION WILL BE ALONG A SLOW MOVING COLD
FRONT WHICH IS CURRENTLY SITUATED OVER WESTERN ND. LUCKILY THE
BEST INSTABILITY IS LOCATED AHEAD OF THE FRONTAL BOUNDARY AND THE
BEST SHEAR IS BEHIND THE FRONT. IT SEEM POSSIBLE FOR CONVECTION TO
DEVELOP ALONG THE FRONT LATER TONIGHT AS IT CONTINUES TO TRACK SE.
A FEW OF THESE STORMS MAY TRACK ALONG THE ND/SD BORDER TONIGHT.
FORECASTER CONFIDENCE WITH REGARDS TO WIDESPREAD SEVERE STORMS ON
SUNDAY HAS DECREASED WITH THE LATEST MODEL RUNS. EVEN THE LATEST
DAY 2 OUTLOOK HAS LOWERED THEIR HIGH END SLIGHT RISK OVER SOUTH
CENTRAL SOUTH DAKOTA. THERE ARE TWO FACTORS THAT MAY LIMIT THE
OVERALL SEVERE THREAT. THE FIRST ISSUE IS WHETHER OR NOT THE
ATMOSPHERE WILL BE ABLE TO RESET FROM TONIGHT'S WEATHER BEFORE THE
COLD FRONT BEGINS TO SLIDE THROUGH AROUND MID DAY. THE SECOND
ISSUE DEALS WITH THE PLACEMENT OF THE FRONTAL BOUNDARY. A FEW
MODELS ARE SHOWING A WARM FRONTAL BOUNDARY WILL BE THE MAIN FOCAL
POINT FOR SEVERE WEATHER...WHICH SHOULD BE ALONG THE ND/SD BORDER.
THIS IS WHERE THE NAM/GFS IS SHOWING THE BULK OF THE QPF
OCCURRING. WITH A EASTERLY STORM MOTION...IT SEEM POSSIBLE FOR
TRAINING THUNDERSTORMS TO DEVELOP ALONG THE FRONTAL BOUNDARY.
THERE IS STILL A POTENTIAL FOR SEVERE STORMS ESPECIALLY FOR THE SW
CWA WHERE CAPE VALUES EXCEED 5000 J/KG AND 0-6 KM SHEAR EXCEEDS 40
KNOTS. BECAUSE OF THE HIGH CONVECTIVE PARAMETERS...WILL MAINTAIN
T+ AND RW+.
DRIER AIR PUSHES INTO THE REGION BEHIND THE STORM SYSTEM ON MONDAY
WITH MODEL SOUNDINGS SHOWING SIGNIFICANT DRY AIR IN THE MID
LEVELS. THOUGHT ABOUT REMOVING THE MENTION OF THUNDERSTORMS ON
MONDAY...BUT WILL LEAVE IN FOR THE TIME BEING.
.LONG TERM...TUESDAY THROUGH SATURDAY
THE OPERATIONAL MODELS AND GFS ENSEMBLES AGREE WELL AND WERE
CONSISTENT WITH THE CHANGE IN THE WEATHER PATTERN FOR THE UPCOMING
WEEK AND INTO THE EARLY PART OF THE WEEKEND. ON TUESDAY
MORNING...A LARGE CLOSED HIGH PRESSURE AREA WILL BE ACROSS THE
SOUTHERN US WITH A STRONG CLOSED UPPER LOW PRESSURE AREA OFF THE
WEST COAST OF THE US. THE HIGH PRESSURE AREA IN THE SOUTH WILL
BUILD NORTH ACROSS THE CENTRAL US FROM TUESDAY THROUGH THURSDAY.
THE UPPER LOW OFF THE WEST COAST WILL EJECT NORTHEAST AND BECOME AN
OPEN WAVE AS IT QUICKLY HEADS NORTHEAST ON THE WEST SIDE OF THE
UPPER HIGH PRESSURE RIDGE AND ACROSS OUR REGION THURSDAY NIGHT
THROUGH FRIDAY MORNING. AT THE SURFACE ON TUESDAY MORNING...A
LARGE HIGH PRESSURE AREA TO THE EAST WILL RETURN MUCH WARMER AIR
INTO THE REGION FOR WEDNESDAY AND THURSDAY AS IT PUSHES EAST. AFTER
ONE MORE BELOW NORMAL TEMPERATURE DAY ON TUESDAY ACROSS THE
CWA...TEMPERATURES WILL RISE TO ABOVE TO MUCH ABOVE NORMAL ACROSS
THE CWA FOR WEDNESDAY AND THURSDAY. HIGHS WILL BE MOSTLY IN THE MID
80S TO THE MID 90S ON BOTH DAYS WITH THE WARMEST AIR ALONG THE
MISSOURI RIVER. WITH WARM CAPPING ALOFT...WEDNESDAY AND THURSDAY
SHOULD BE MOSTLY DRY ACROSS THE CWA. WITH THE UPPER LEVEL TROUGH
AND SURFACE COOL FRONT PUSHING THROUGH THURSDAY NIGHT...HAVE IN
CHANCES OF SHOWERS AND THUNDERSTORMS. THE FLOW WILL BECOME WEST TO
NORTHWEST ALOFT ON FRIDAY AND SATURDAY WITH A COOL DOWN WITH HIGH
TEMPERATURES MORE IN THE UPPER 70S TO THE MID 80S. IT IS ALSO
EXPECTED TO REMAIN DRY FOR FRIDAY AND SATURDAY ACROSS THE CWA.
&&
.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH TONIGHT. A LINE OF
THUNDERSTORMS FROM NEAR GETTYSBURG TO CHAMBERLAIN WILL CONTINUE TO
SHIFT EWD EARLY THIS MORNING. WDLY SCT MVFR/IFR CONDITIONS FOR A
SHORT DURATION ARE POSSIBLE WITH THE STRONGER STORMS. AREAS OF
HIGH END MVFR CIGS ARE EXPECTED TO DEVELOP IN THE WAKE OF THE SAID
LINE OF STORMS AFTER APPROXIMATELY 09Z SUNDAY...LIKELY IMPACTING
THE KMBG AND KPIR TERMINALS.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BROWN-BUFFALO-
CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-
LYMAN-MCPHERSON-POTTER-SPINK-STANLEY-SULLY-WALWORTH.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
EVENING FOR DAY-MARSHALL-ROBERTS.
MN...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS
EVENING FOR TRAVERSE.
&&
UPDATE...DORN
SHORT TERM...SD
LONG TERM...MOHR
AVIATION...CHURCH
WEATHER.GOV/ABERDEENHazardous weather outlook, Jun 25, 5:58 AM CDT, 20 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 558 AM CDT SAT JUN 25 2011 SDZ003-004-009-015-016-033>036-045-048-051-261100- CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- JONES-LYMAN-BUFFALO- 558 AM CDT SAT JUN 25 2011 /458 AM MDT SAT JUN 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE FORECAST TODAY INTO THIS EVENING. A COUPLE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON INTO THIS EVENING...PARTICULARLY OVER PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. A FLOOD WARNING REMAINS IN EFFECT FOR ALL OF THE MISSOURI RIVER WITHIN THIS FORECAST AREA...FROM THE NORTH DAKOTA AND SOUTH DAKOTA BORDER ALL THE WAY DOWN TO CHAMBERLAIN. THE MISSOURI RIVER AT PIERRE IS OVER SIX FEET ABOVE FLOOD STAGE...AND IS EXPECTED TO REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL WEEKS DUE TO HIGH RELEASES OF WATER OUT OF GARRISON DAM IN NORTH DAKOTA AND OAHE DAM NORTH OF PIERRE. SIGNIFICANTLY ELEVATED RIVER LEVELS UP AND DOWN THE MISSOURI RIVER WILL CONTINUE. EXCESSIVE AMOUNTS OF RAINFALL FRIDAY EVENING THROUGHOUT THE BAD RIVER VALLEY MAY CAUSE RIVER LEVELS TO RISE TO NEAR FLOOD STAGE AT FORT PIERRE BY EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE FORECAST SUNDAY INTO SUNDAY NIGHT. A FEW THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...STRONG AND DAMAGING WINDS AND POSSIBLY A TORNADO OR TWO. HEAVY RAINFALL IS ALSO POSSIBLE SUNDAY INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS EVENING MAINLY ALONG AND NORTH OF A LINE FROM MISSION RIDGE TO LEOLA. MNZ039-046-SDZ005>008-010-011-017>023-037-261100- TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND- 558 AM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. AREAL FLOOD WARNINGS AND RIVER FLOOD WARNINGS CONTINUE DUE TO RECENT EXCESSIVE RAINFALL. A NUMBER OF RIVERS...STREAMS...CREEKS AND DITCHES ARE RUNNING AT OR ABOVE BANKFUL LEVELS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE FORECAST SUNDAY INTO SUNDAY NIGHT. A FEW THUNDERSTORMS MAY BECOME SEVERE PRODUCING LARGE HAIL...STRONG AND DAMAGING WINDS AND POSSIBLY A TORNADO OR TWO. HEAVY RAINFALL IS ALSO POSSIBLE SUNDAY INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. DORN
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:32 PM CDT | Severe Thunderstorm Warning | ABR | Stanley | 28 min |
| Jun 25, 11:41 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Lyman, Stanley | 49 min |
| Jun 25, 11:48 PM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hughes, Hyde, Lyman | 42 min |
| Jun 26, 12:11 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley, Sully | 32 min |
| Jun 26, 12:46 AM CDT | Severe Thunderstorm Warning | ABR | Hand, Hyde, Sully | 44 min |
| Jun 26, 1:46 AM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde, Spink | 29 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.